MathSciNet Relay Station
MathSciNet bibliographic data
MR724726 (85k:49026) 49A29 (47H10 58E35)
Tan, Kok-Keong Comparison theorems on minimax inequalities, variational inequalities, and fixed point theorems. J. London Math. Soc. (2) 28 (1983), no. 3, 555–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement